Alert archive / North Dakota / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 33, NWS Grand Forks, ND

June 7, 2019Ramsey County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 7, 2019, 8:11 PM CDT for Ramsey County, North Dakota. It was in force for 49 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2019, 8:11 PM CDT (01:11 UTC)
Expired
Jun 7, 2019, 9:00 PM CDT
In force
49 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Ramsey County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 123 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 8:15 PM CDTHAIL 18 E Devils Lake, ND
Jun 7, 8:15 PM CDTHAIL 18 E Devils Lake, NDREPPORT AND VIDEO POSTED VIA SOCIAL MEDIA.
Jun 7, 8:45 PM CDTHAIL 1.253 E Southam, NDHAIL FELL OFF AND ON FOR OVER 10 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 7:24 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.2 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2019-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 879 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2019-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
879 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
2141 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

561 
WUUS53 KFGF 080111
SVRFGF
NDC071-080200-
/O.NEW.KFGF.SV.W.0033.190608T0111Z-190608T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
811 PM CDT Fri Jun 7 2019

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  Eastern Ramsey County in northeastern North Dakota...

* Until 900 PM CDT.

* At 811 PM CDT, a severe thunderstorm was located near Crary, or 7
  miles east of Devils Lake, moving northeast at 25 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Southam around 825 PM CDT.
  Lawton around 900 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4842 9856 4830 9829 4803 9867 4808 9877
TIME...MOT...LOC 0111Z 216DEG 23KT 4810 9870 

HAIL...1.00IN
WIND...<50MPH
 
$$

Knutsvig
3 follow-up statements
757 
WWUS53 KFGF 080124
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
824 PM CDT Fri Jun 7 2019

NDC071-080200-
/O.CON.KFGF.SV.W.0033.000000T0000Z-190608T0200Z/
Ramsey ND-
824 PM CDT Fri Jun 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN RAMSEY COUNTY...

At 823 PM CDT, a severe thunderstorm was located over Southam, or 13
miles east of Devils Lake, moving northeast at 30 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe storm will be near...
  Lawton around 850 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4842 9856 4830 9829 4808 9860 4814 9869
TIME...MOT...LOC 0123Z 213DEG 26KT 4819 9860 

HAIL...1.50IN
WIND...<50MPH
 
$$

Knutsvig
469 
WWUS53 KFGF 080148
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
848 PM CDT Fri Jun 7 2019

NDC071-080200-
/O.CON.KFGF.SV.W.0033.000000T0000Z-190608T0200Z/
Ramsey ND-
848 PM CDT Fri Jun 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EAST CENTRAL RAMSEY COUNTY...

At 848 PM CDT, a severe thunderstorm was located near Brocket, or 22
miles northeast of Devils Lake, moving northeast at 30 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

This severe storm will be near...
  Lawton around 900 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4809 9859 4808 9860 4811 9864 4836 9843
      4830 9829
TIME...MOT...LOC 0148Z 215DEG 27KT 4825 9843 

HAIL...1.50IN
WIND...<50MPH
 
$$

NC
106 
WWUS53 KFGF 080200
SVSFGF

Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
900 PM CDT Fri Jun 7 2019

NDC071-080210-
/O.EXP.KFGF.SV.W.0033.000000T0000Z-190608T0200Z/
Ramsey ND-
900 PM CDT Fri Jun 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RAMSEY COUNTY HAS
EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire.  However small
hail and gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.

LAT...LON 4809 9859 4808 9860 4811 9864 4836 9843
      4830 9829
TIME...MOT...LOC 0200Z 216DEG 23KT 4830 9838 

$$

NC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 7:54 PM CDT, 17 minutes earlier.

Area forecast discussion, Jun 7, 7:54 PM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
754 PM CDT Fri Jun 7 2019

.MESOSCALE DISCUSSION...
Issued at 753 PM CDT Fri Jun 7 2019

Thunderstorm activity developing along convergence zone in our
western CWA where axis of 2000-2500 J/KG MLCAPE. DCAPE is in the
1000-1500 J/KG range supportive of strong downdraft potential
(60-70mph). Deep layer shear is weak (bulk effective below 20kt)
and large scale forcing disorganized/displaced (better mid level
wave still further south and west). Still this environment will
support brief strong to severe updrafts with some updrafts
capable of 1.5" hail. CAMs seem to favor the next 1-4hr for
severe potential mainly in area of watch in our west with
weakening trend in simulated radar/qpf signal further east.

Deep layer shear is shown by guidance to increase from the west
(35-45kt) with LLJ later this evening, but by time this happens
activity will tend to become elevated and move further east out
of the better shear/instability. Elevated CAPE may still be in the
1500-2000 J/KG range ahead of front, so strong/severe can't be
ruled out overnight.

&&

.UPDATE...
Issued at 753 PM CDT Fri Jun 7 2019

Adjustments made to timing of PoPs/Wx to account for ongoing
activity and latest trends in CAMs. Also expired Wind Advisory at
00Z. While a few locations continue to gust 40-45mph overall
trend is toward decreasing gusts and this should continue as
mixing decreases.

UPDATE Issued at 446 PM CDT Fri Jun 7 2019

Expanded Wind Advisory to cover the rest of our ND counties
including Fargo as 45 mph winds are starting to be reported in
those areas. Still expect improvement by 7PM (00Z).

&&

.SHORT TERM...(This evening through Saturday night)
Issued at 318 PM CDT Fri Jun 7 2019

Convection timing and strength will be the main challenge for the
period.

Elevated showers continue over our far northwestern counties close
to the surface trough, but the rest of the region remains windy
and hot this afternoon. With quite a bit of mixing, dew points are
mainly in the 50s and there have been some reports of blowing
dust. SPC mesoanalysis has some 1500-2000 J/kg of ML CAPE under
the cap, and approaching weak vorts coming up the southwesterly
flow will provide some upper support for storm development along
the surface trough axis this evening. There continues to be some
variation in the CAMs models on timing of convection developing in
the northwestern counties, but there seems to be some convergence
on the 23-01Z time frame. Deep layer bulk shear is not very
impressive until the upper ridge axis moves further east, but SPC
meso page has some effective shear around 25-30 kts across our
northern counties and better shear further west that will come in
later tonight. The SCCRAM has some 15-20 percent probabilities of
severe hail in the next 4 hours, and there is some good chances of
over 100 m2/s2 updraft helicities. Tornado threat does not seem
very high due to high bases expected for the thunderstorms. At
this point will continue to message hail threat over Devils Lake
Basin this evening, with some spreading into the northern RRV
later tonight.

CAMs have a weakening trend to convection after 06Z, with showers
lingering over at least the northern forecast area through tonight
and tomorrow morning. Another stronger shortwave will move up the
southwesterly flow tomorrow, with the surface trough and a cold
front moving into the RRV. Depending on what happens tonight,
there could be another round of thunderstorms developing along the
cold front tomorrow afternoon. Bulk shear is not very impressive
until the front passes and instability decreases, but there could
be enough overlap for some isolated severe potential. Temps
tomorrow will be very dependent on the front and when convection
fires. For now have mid 80s ahead of the boundary in our MN
counties but mid 60s in the Devils Lake Basin with the strong cold
air advection. Temps should drop into the 40s and 50s Saturday
night with some lingering showers and thunderstorms as the cold
front pushes the rest of the way through.

.LONG TERM...(Sunday through Friday)
Issued at 318 PM CDT Fri Jun 7 2019

Some rain and a few thunderstorms may continue into parts of Sunday
morning, but most of the day should be dryer as the cold front will
be well into eastern Minnesota by Sunday. With the passage of this
cold front temperatures on Sunday and for the next week will be
cooler with high temperatures generally in the 60s and 70s.

Dry start to the work week with surface high pressure leading to
dry, but continued cooler weather. By the middle of the work week a
shortwave is expected to move across the Northern Plains to bring us
our next chance for rain. Models have come into better agreement
with timing of Tuesday evening into Wednesday morning. The placement
and evolution of the surface low still differs between ECMWF, GFS,
and RDPS guidance. This difference also continues with instability
as the GFS for this period has over twice as much CAPE as the ECMWF.
This is continued from the overnight runs with the GFS around 1500
J/kg and the ECMWF around 500 to 750 J/kg. Regardless should
support chances for thunderstorms Tuesday into Wednesday, but the
possible strength of these thunderstorms remains uncertain.

After the midweek system surface high pressure returns on Friday
brining an end to the rain chances. Thursday also marks the beginning
of a warming trend with a return to above normal temperatures.

&&

.AVIATION...(For the 00Z TAFS through 00Z Saturday evening)
Issued at 753 PM CDT Fri Jun 7 2019

VFR conditions should prevail through tonight, while winds will
slowly decrease this evening eventually shifting to the west-
northwest behind cold frontal passage Saturday. Several periods of
thunderstorm activity track across the region, with best coverage
KDVL this evening and north of Highway 2 tonight. Larger
shower/thunderstorm complex develops during the day Saturday and
tracks eastward. Stronger activity this evening will be at KDVL,
with severe threat along and east of the Red River Valley
Saturday. MVFR or even IFR conditions become more likely during
the day Saturday before the cold front moves through the region
late Saturday afternoon/evening.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.
&&

MESOSCALE...DJR
UPDATE...DJR
SHORT TERM...JR
LONG TERM...NC
AVIATION...DJR
Hazardous weather outlook, Jun 7, 3:35 PM CDT, 4 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
335 PM CDT Fri Jun 7 2019

MNZ001-004-007-NDZ006>008-014>016-024-026>030-038-054-080930-
West Polk-Kittson-West Marshall-Towner-Cavalier-Pembina-Benson-
Ramsey-Eastern Walsh County-Eddy-Nelson-Grand Forks-Griggs-Steele-
Traill-Barnes-Western Walsh County-
335 PM CDT Fri Jun 7 2019

This hazardous weather outlook is for portions of eastern North
Dakota and northwest Minnesota.

.DAY ONE...Today and Tonight

South winds are expected to gust up to 45 mph this afternoon.
Scattered severe thunderstorms are possible over the Devils Lake
region into the northern Red River Valley from 6 pm to midnight.
Hail up to golfball size, wind gusts to 70 mph, and localized heavy
rain are possible with these storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

On Saturday into Saturday night, isolated strong to severe
thunderstorms are possible along and east of the Red River Valley.
Hail up to 1 inch in diameter, wind gusts to 60 mph, and localized
heavy rain are possible with these storms. Thunderstorms are also
possible Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required.

MNZ002-003-005-006-008-009-013>017-022>024-027>032-040-NDZ039-049-
052-053-080930-
Norman-Clay-Roseau-Lake Of The Woods-East Marshall-North Beltrami-
Pennington-Red Lake-East Polk-North Clearwater-South Beltrami-
Mahnomen-South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Cass-Ransom-Sargent-
Richland-
335 PM CDT Fri Jun 7 2019

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Strong wind gusts to 40 mph at times will be possible in portions of
southeastern North Dakota. The probability of widespread hazardous
weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

On Saturday into Saturday night, isolated strong to severe
thunderstorms are possible along and east of the Red River Valley.
Hail up to 1 inch in diameter, wind gusts to 60 mph, and localized
heavy rain are possible with these storms. Thunderstorms are also
possible Tuesday into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated for tonight, but may be needed
tomorrow.

In the hours before

Special weather statement, Jun 7, 7:22 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
722 PM CDT Fri Jun 7 2019

NDZ007-015-054-080100-
Western Walsh County ND-Ramsey ND-Cavalier ND-
722 PM CDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CAVALIER...
NORTHEASTERN RAMSEY AND NORTHWESTERN WALSH COUNTIES UNTIL 800 PM
CDT...

At 722 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lawton, or 22 miles northeast of Devils Lake, moving northeast at 30
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Lawton around 730 PM CDT.
  Edmore around 740 PM CDT.
  Fairdale and Hove Mobile Park around 800 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

LAT...LON 4852 9794 4819 9838 4824 9852 4865 9838
TIME...MOT...LOC 0022Z 210DEG 26KT 4827 9844

Knutsvig
Special weather statement, Jun 7, 7:40 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
740 PM CDT Fri Jun 7 2019

NDZ007-015-080115-
Ramsey ND-Cavalier ND-
740 PM CDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CAVALIER AND
NORTHEASTERN RAMSEY COUNTIES UNTIL 815 PM CDT...

At 740 PM CDT, Doppler radar was tracking a strong thunderstorm near
Derrick, or 24 miles southwest of Langdon, moving northeast at 40
mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Derrick and Hampden around 745 PM CDT.
  Loma and Nekoma around 800 PM CDT.
  Langdon around 815 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.

LAT...LON 4831 9855 4842 9879 4884 9854 4872 9816
TIME...MOT...LOC 0040Z 213DEG 33KT 4846 9865

Knutsvig
Special weather statement, Jun 7, 7:45 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
745 PM CDT Fri Jun 7 2019

NDZ015-080130-
Ramsey ND-
745 PM CDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RAMSEY COUNTY UNTIL 830
PM CDT...

At 745 PM CDT, Doppler radar was tracking a strong thunderstorm over
Devils Lake, moving northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Edmore and Derrick around 830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.

LAT...LON 4852 9866 4839 9832 4837 9832 4837 9829
      4836 9829 4806 9880 4806 9883 4804 9886
      4809 9894
TIME...MOT...LOC 0045Z 216DEG 28KT 4811 9883

Knutsvig
Special weather statement, Jun 7, 7:54 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Eastern ND/Grand Forks ND
754 PM CDT Fri Jun 7 2019

NDZ007-080130-
Cavalier ND-
754 PM CDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CAVALIER COUNTY UNTIL 830
PM CDT...

At 754 PM CDT, Doppler radar was tracking a strong thunderstorm over
Munich, or 20 miles west of Langdon, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Alsen around 755 PM CDT.
  Wales and Dresden around 820 PM CDT.
  Mount Carmel and Maida around 830 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern North Dakota.

LAT...LON 4900 9819 4854 9872 4854 9877 4863 9897
      4900 9874
TIME...MOT...LOC 0054Z 212DEG 36KT 4866 9879

NC
Local storm report, Jun 7, 7:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
755 PM CDT FRI JUN 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             DEVILS LAKE             48.11N 98.87W
06/07/2019  E1.00 INCH       RAMSEY             ND   TRAINED SPOTTER

            DIME TO QUARTER SIZE HAIL, JUST ENDED.

&&

WBARRETT
Local storm report, Jun 7, 7:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
756 PM CDT FRI JUN 7 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             DEVILS LAKE             48.11N 98.87W
06/07/2019  E1.00 INCH       RAMSEY             ND   PUBLIC

            MAXIMUM HAILSTONE SIZE NEAR A QUARTER, MANY LESS THAN
            THAT.

&&

WBARRETT

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:03 PM CDTSpecial Weather StatementFGFRamsey42 min
Jun 7, 7:22 PM CDTSpecial Weather StatementFGFWalsh38 min
Jun 7, 7:27 PM CDTSevere Thunderstorm WarningFGFCavalier16 min
Jun 7, 7:40 PM CDTSpecial Weather StatementFGFCavalier35 min
Jun 7, 7:45 PM CDTSpecial Weather StatementFGFRamsey45 min
Jun 7, 7:50 PM CDTSevere Thunderstorm WarningFGFRamsey15 min
Jun 7, 7:54 PM CDTSpecial Weather StatementFGFCavalier36 min
Jun 7, 8:26 PM CDTSpecial Weather StatementFGFCavalier34 min
Jun 7, 8:30 PM CDTSpecial Weather StatementFGFRamsey45 min
Jun 7, 8:37 PM CDTSpecial Weather StatementFGFCavalier53 min
Jun 7, 8:57 PM CDTSevere Thunderstorm WarningFGFCavalier, Pembina, Walsh27 min
Jun 7, 8:59 PM CDTSpecial Weather StatementFGFWalsh61 min
Jun 7, 9:11 PM CDTSevere Thunderstorm WarningFGFNelson, Walsh49 min
Jun 7, 10:03 PM CDTSpecial Weather StatementFGFPembina, Walsh57 min
Jun 7, 11:52 PM CDTSpecial Weather StatementFGFWalsh53 min
Jun 8, 1:15 AM CDTSpecial Weather StatementFGFGriggs, Steele60 min
Jun 8, 12:47 PM CDTSpecial Weather StatementFGFCass28 min
Jun 8, 1:18 PM CDTSevere Thunderstorm WarningFGFCass, Richland57 min
Jun 8, 1:21 PM CDTSevere Thunderstorm WarningFGFCass, Traill54 min
Jun 8, 2:12 PM CDTSevere Thunderstorm WarningFGFCass, Traill63 min
Jun 8, 4:57 PM CDTAreal Flood AdvisoryFGFGrand Forks3 hr

Nearby

Severe Thunderstorm Warnings in North Dakota, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.